# SDR MASA2011030702089

- Difficulty date: March 5, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 19,229 hours, 14,983 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT PROX FAULT (FWD SVC DOOR).  MX FOUND PROX SENSOR PX45 OUT OF RIG.  MX ADJUSTED SENSOR, OP GOOD.
